# SDR R61A20180100037

- Difficulty date: December 19, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR DOUBLER AT FRAME 16.  REMOVED THE CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16. LOCATED, DRILLED AND ALODINED A NEW LT DOUBLER IAW SRM 51-41-02, 51-23-04 AND INSTALLED IAW SRM 51-41-02.
